From geometry to invertibility preservers

Volume 174 / 2006

Hans Havlicek, Peter Šemrl Studia Mathematica 174 (2006), 99-109 MSC: 47B49, 15A04. DOI: 10.4064/sm174-1-8


We characterize bijections on matrix spaces (operator algebras) preserving full rank (invertibility) of differences of matrix (operator) pairs in both directions.


  • Hans HavlicekInstitut für Diskrete Mathematik und Geometrie
    Technische Universität Wien
    Wiedner Hauptstrasse 8–10
    A-1040 Wien, Austria
  • Peter ŠemrlDepartment of Mathematics
    University of Ljubljana
    Jadranska 19
    SI-1000 Ljubljana, Slovenia

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image